# SDR SWAA2025030401039

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 54,553 hours, 32,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT GIRT BAR RESTRAINT LOOSE<[01] CAPT SIDE AFT GIRT BAR RESTRAINT RESECURED PER S.I.P; ITEM OK.
